# SDR QXEA2020011000018

- Difficulty date: January 10, 2020
- Submitted: January 10, 2020
- Operation: Air carrier
- Aircraft: N629QX
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 00683
- Aircraft time: 6,940 hours, 4,294 cycles
- System (JASC): 2740 · Stabilizer Control System
- Part: Indicator
- Condition: Malfunctioned
- Location: Pitch Trim
- Stage of operation: CR
- How discovered: O
- Nature of condition: P
- Precautionary procedure: O

## Discrepancy

IN CRUISE AT FL 340, AMBER DASHES ON PITCH TRIM INDICATOR. CONTACTED MX CONTROL VIA AIRINC. NO CHECKLIST SPECIFIC TO PITCH TRIM INDICATOR. RAN PITCH TRIM FAIL CHECKLIST AND NORMAL INDICATIONS CAME BACK. NO EICAS MESSAGES DURING INITIAL AMBER DASH POPULATION. FLT CTRL NO DISPATCH EICAS MESSAGE POPULATED WOW IN SEA. REMOVED FROM SERVICE. C/W E175 FIM 27-43-00-810-823-A. PERFORMED FLIGHT CONTROL SYSTEM (RETURN TO SERVICE) TEST IAW E175 AMM 27-00-00-070-801-A. TEST PASSED. FOUND TO BE TRANSITORY CONDITION. NO FURTHER DEFECTS NOTED. NO PARTS REPLACED. AIRCRAFT RETURNED TO SERVICE.
